# SDR AWXA200300026

- Difficulty date: January 11, 2003
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N626AW
- Make and model: Airbus A320-231
- Aircraft serial: 65
- Aircraft time: 42,662 hours, 19,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664105
- Part serial: C0050
- Condition: Failed
- Location: L1 Door
- Part time: 31,009 hours, 14,400 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EMERGENCY EVACUATION - DURING INSPECTION THE FORWARD FLIGHT ATTENDANT PANEL EMERGENCY SYSTEM TEST FAILED FOR L-1 DOOR. MAINTENANCE REMOVED AND REPLACED DEFECTIVE L-1 DOOR SLIDE IAW T/C R1C25304, EMERGENCY SYSTEM TEST GOOD.
